# SDR AWXA200200961

- Difficulty date: September 2, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 51,678 hours, 27,640 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311A14503
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-03 CHECK A 1/4" CRACK WAS FOUND ON THE # 1 ENGINE PYLON TOP FAIRING FORWARD OUTBOARD PANEL CUTOUT. MAINTENANCE STOP DRILLED CRACK AND PERFORMED A HFEC INSPECTION TO VERIFY THE CRACK WAS CONTAINED., FABRICATED A DOUBLER, AND INSTALLED REPAIR PART IAW AWA E.R. 03-5455-02272-SS1.
